# SDR AALA20100105TUL21

- Difficulty date: January 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 57,991 hours, 19,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SLAT WITH HOLE AT 89 INCHES FROM INBOARD END NUMBER 5 SLAT TRAILING EDGE WEDGE SURFACE ON LEFT WING.  HOT BONDED REPAIR DOUBLER PER SRM 51-70-10-2R, 2, FIG 203A.
